MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Model Number CB030
Medical Device Problem Codes Material Deformation (2976); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: unknown.Event description: [institution] report from the sales rep when the scissors were inserted from the trocar, the scissors was stuck open in the abdominal cavity and would not return.The case was completed with the new one.Initial investigation report the event unit was returned to us and visually inspected.A part of the blade was shaved and burred.(pic.1) after removing the burrs, it could be opened and closed, although it was stuck.The units will be returned to amr for further evaluation.Admin# (b)(4).Products available for return: 1 package, 1 scissors.Patient status: no patient injury.Intervention: the case was completed with the new one.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow up report will be provided following the completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the customer¿s experience of the blades not closing as there was damage on the blades, indicating a burr was previously present on the blades.Based on the condition of the returned unit, it is likely that the reported event was cause by the blades interfering with one another, which likely created a burr that prevented the blades from closing.Attempts to close the blade likely resulted in the burr falling off, resulting in the damage observed on the blades.However, the root cause of the blade interference is unknown.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: unknown.Event description: [institution].Report from the sales rep.When the scissors were inserted from the trocar, the scissors was stuck open in the abdominal cavity and would not return.The case was completed with the new one.Initial investigation report: the event unit was returned to us and visually inspected.A part of the blade was shaved and burred.(pic.1) after removing the burrs, it could be opened and closed, although it was stuck.The units will be returned to amr for further evaluation.Admin# (b)(6).Products available for return: 1 package, 1 scissors.Patient status: no patient injury.Intervention: the case was completed with the new one.

Brand Name
CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX
Common Device Name
LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key16132549
Report Number2027111-2023-00314
Device Sequence Number12296804
Product Code FZP
UDI-Device Identifier00607915110123
UDI-Public(01)00607915110123(17)241019(30)01(10)1432833
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2024
Device Model NumberCB030
Device Catalogue Number101419701
Device Lot Number1432833
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown